Vancomycin-induced linear IgA with mucosal and ocular involvement: a case report

Dang, Lily V., Byrom, Lisa, Muir, Jim and Griffin, Paul M. (2014) Vancomycin-induced linear IgA with mucosal and ocular involvement: a case report. Infectious Diseases in Clinical Practice, 22 5: e119-e121. doi:10.1097/IPC.0000000000000182


Author Dang, Lily V.
Byrom, Lisa
Muir, Jim
Griffin, Paul M.
Title Vancomycin-induced linear IgA with mucosal and ocular involvement: a case report
Journal name Infectious Diseases in Clinical Practice   Check publisher's open access policy
ISSN 1536-9943
1056-9103
Publication date 2014-09-01
Year available 2014
Sub-type Article (original research)
DOI 10.1097/IPC.0000000000000182
Open Access Status Not yet assessed
Volume 22
Issue 5
Start page e119
End page e121
Total pages 3
Place of publication Philadelphia, PA, United States
Publisher Lippincott Williams & Wilkins
Language eng
Abstract We present the case of a 74-year-old female who developed linear IgA bullous dermatosis secondary to vancomycin. Vancomycin is the most commonly reported medication associated with drug-induced linear IgA dermatosis. Reexposure to vancomycin generally should be avoided; however, it may be appropriate in certain circumstances.
Keyword Vancomycin
Linear IgA bullous disease
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Non HERDC
School of Medicine Publications
UQ Diamantina Institute Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Sep 2014, 15:54:08 EST by System User on behalf of School of Medicine